# SDR ASAA2014111709679

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- Aircraft time: 54,126 hours, 30,507 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Fitting
- Part number: 655058526
- Condition: Corroded
- Location: Frames 55-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RT HORIZONTAL STABILIZER, FOUND THE FWD UPPER LUG CORRODED. ACFT GROUNDED.  REPAIRED RT HORIZONTAL STABILIZER FWD UPPER LUG IAW EA COMPT-55EA-13723 REV NEW ISSUED 7NOV14 ASSOCIATED FAA FORM 8100-9 PROVIDES FIRST STAGE APPROVAL FOR STATIC STRENGTH.  SECOND STAGE APPROVAL REQUIRED WITHIN 24 MOS. OF 29 OCT 14 REFER TO CMPT 55EA 13723, W 2.0", O 1.135", R 1.084", L 2.0", D .051".
